# SDR DLL19001304

- Difficulty date: July 7, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N764DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1202
- Aircraft time: 72,659 hours, 15,930 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 1605415102
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING REPETITIVE INSPECTIONS OF PREVIOUSLY OVERSIZED AND BUSHED HOLES IN THE UPPER SPAR CAP OF THE RT WING BETWEEN IWS 319 & 346, ADDITIONAL HOLE DAMAGE AND CRACK INDICATIONS WERE FOUND.  ALL HOLES WERE OVERSIZED TO  REMOVE DAMAGE/CRACKS.  BUSHED AND REPAIRED WITH A STEEL ANGLE ON THE SPAR, ALUMINUM DOUBLER ON THE SKIN, AND ALUM  DOUBLERS ON THE WEB PER ER/A 377719-14AD, REV A.
